# SDR FDEA201204091326

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7024511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT STA 6-95, LONGERON 43 RT FOUND WITH CORROSION.   REPAIRED IAW EA 1-5310-157171, PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
